Alert archive / Tennessee / River Flood Warnings in 2024
River Flood Warning 2, NWS Nashville, TN
NWS Nashville, TN issued this river flood warning at May 8, 2024, 8:02 PM CDT for Montgomery County, Robertson County, Tennessee. It took effect at May 8, 2024, 10:05 PM CDT. It was in force for 54 hr.
The area
The outline as issued.
The facts
- Issued
- May 8, 2024, 8:02 PM CDT (01:02 UTC)
- In effect from
- May 8, 2024, 10:05 PM CDT
- Expired
- May 11, 2024, 4:05 AM CDT
- In force
- 54 hr
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Montgomery County, TN, Robertson County, TN
The radar
The Ft Campbell radar (KHPX), 21 km from the middle of the area, began a volume at 01:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Red River near Port Royal (PORT1). The gauge peaked at 43.65 ft at May 9, 2024, 10:00 PM CDT.
- Action stage
- 25 ft
- Minor stage
- 30 ft
- Moderate stage
- 38 ft
- Major stage
- 40 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03436100, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
719
WGUS44 KOHX 090102
FLWOHX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Nashville TN
802 PM CDT Wed May 8 2024
...The National Weather Service in Nashville TN has issued a Flood
Warning for the following rivers in Tennessee...
Red River At Port Royal affecting Robertson and Montgomery
Counties.
For the Red River...including Port Royal...Minor flooding is
forecast with the crest approaching moderate flood stage.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued Friday afternoon at 100 PM CDT.
&&
TNC125-147-101800-
/O.NEW.KOHX.FL.W.0002.240509T0305Z-240511T0300Z/
/PORT1.1.ER.240509T0305Z.240509T1800Z.240510T1708Z.NO/
802 PM CDT Wed May 8 2024
...FLOOD WARNING IN EFFECT UNTIL LATE FRIDAY EVENING...
* WHAT...Moderate flooding is forecast.
* WHERE...Red River at Port Royal.
* WHEN...Until late Friday evening.
* IMPACTS...At 38.0 feet, Significant flooding is impacting
agricultural land, parks, and access areas along the river,
including the Red River Valley Park where several campsites are
flooded, and Port Royal Rd near Hwy 238 which is covered with
water. Water approaches Dunbar Cave Rd just west of Warfield Blvd
and may be impassable at higher levels, and water reaches low
lying portions of the Swan Lake Golf Course.
* ADDITIONAL DETAILS...
- At 7:30 PM CDT Wednesday the stage was 25.0 feet and rising.
- Forecast...The river is expected to rise above flood stage
late this evening to a crest near 38.0 feet early tomorrow
afternoon. It will then fall below flood stage early Friday
afternoon.
- Flood stage is 30.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3655 8737 3655 8724 3659 8713 3653 8713
3652 8724 3652 8736
$$
LaRosa7 follow-up statements
386
WGUS84 KOHX 090951
FLSOHX
Flood Statement
National Weather Service Nashville TN
451 AM CDT Thu May 9 2024
...The Flood Warning continues for the following rivers in
Tennessee...
Red River At Port Royal affecting Montgomery and Robertson
Counties.
For the Red River...including Port Royal...Moderate flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued this evening at 1100 PM CDT.
&&
TNC125-147-100400-
/O.CON.KOHX.FL.W.0002.000000T0000Z-240511T0300Z/
/PORT1.2.ER.240509T0403Z.240509T1800Z.240510T1737Z.NO/
451 AM CDT Thu May 9 2024
...FLOOD WARNING REMAINS IN EFFECT UNTIL LATE TOMORROW EVENING...
* WHAT...Minor flooding is occurring and moderate flooding is
forecast.
* WHERE...Red River at Port Royal.
* WHEN...Until late tomorrow evening.
* IMPACTS...At 36.0 feet, Flooding continues to affect agricultural
land, parks, and access areas along the river, including the Red
River Valley Park where water reaches campsites and evacuations
may be needed, and Port Royal Rd near Hwy 238 which is covered
with water. Water approaches Dunbar Cave Rd just west of Warfield
Blvd and may be impassable at higher levels.
At 38.0 feet, Significant flooding is impacting agricultural land,
parks, and access areas along the river, including the Red River
Valley Park where several campsites are flooded, and Port Royal Rd
near Hwy 238 which is covered with water. Water approaches Dunbar
Cave Rd just west of Warfield Blvd and may be impassable at higher
levels, and water reaches low lying portions of the Swan Lake Golf
Course.
* ADDITIONAL DETAILS...
- At 3:00 AM CDT Thursday the stage was 34.3 feet and rising.
- Recent Activity...The maximum river stage in the 24 hours
ending at 3:00 AM CDT Thursday was 34.3 feet.
- Forecast...The river is expected to rise to a crest of 38.8
feet this afternoon. It will then fall below flood stage
early tomorrow afternoon.
- Flood stage is 30.0 feet.
- Flood History...This crest compares to a previous crest of
39.4 feet on 01/11/1974.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3655 8737 3655 8724 3659 8713 3653 8713
3652 8724 3652 8736
$$
Whitehead491
WGUS44 KOHX 091221
FLWOHX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Nashville TN
721 AM CDT Thu May 9 2024
...Forecast flooding changed from Moderate to Major severity for the
following rivers in Tennessee...
Red River At Port Royal affecting Montgomery and Robertson
Counties.
For the Red River...including Port Royal...Major flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
To escape rising water, take the shortest path to higher ground.
Additional information is available at www.weather.gov.
The next statement will be issued late tonight at 130 AM CDT.
&&
TNC125-147-100630-
/O.CON.KOHX.FL.W.0002.000000T0000Z-240511T0300Z/
/PORT1.3.ER.240509T0403Z.240510T0000Z.240511T0244Z.NO/
721 AM CDT Thu May 9 2024
...FLOOD WARNING REMAINS IN EFFECT UNTIL LATE TOMORROW EVENING...
* WHAT...Minor flooding is occurring and major flooding is forecast.
* WHERE...Red River at Port Royal.
* WHEN...Until late tomorrow evening.
* IMPACTS...At 42.0 feet, Flood waters begin to approach homes on
Rivermont Dr, River Run, Idlewood Dr, and Wimbledon Ct, and
approach yards of homes on Colin Ct, E Accipiter Cir, Pond Apple
Rd, Foxfire Rd, Hay Market Rd, and Riverhaven Dr. Roads are also
impacted and impassable, including Port Royal Rd near Hwy 238 and
Dunbar Cave Rd just west of Warfield Blvd.
* ADDITIONAL DETAILS...
- At 6:30 AM CDT Thursday the stage was 37.7 feet and rising.
- Recent Activity...The maximum river stage in the 24 hours
ending at 6:30 AM CDT Thursday was 37.7 feet.
- Forecast...The river is expected to rise to a crest of 41.0
feet this evening. It will then fall below flood stage late
tomorrow evening.
- Flood stage is 30.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3655 8737 3655 8724 3659 8713 3653 8713
3652 8724 3652 8736
$$
Whitehead921
WGUS84 KOHX 091537
FLSOHX
Flood Statement
National Weather Service Nashville TN
1037 AM CDT Thu May 9 2024
...The Flood Warning is extended for the following rivers in
Tennessee...
Red River At Port Royal affecting Robertson and Montgomery
Counties.
For the Red River...including Port Royal...Major flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
To escape rising water, take the shortest path to higher ground.
Additional information is available at www.weather.gov.
The next statement will be issued late tonight at 445 AM CDT.
&&
TNC125-147-100945-
/O.EXT.KOHX.FL.W.0002.000000T0000Z-240511T2131Z/
/PORT1.3.ER.240509T0403Z.240510T0600Z.240511T1531Z.NO/
1037 AM CDT Thu May 9 2024
...FLOOD WARNING NOW IN EFFECT UNTIL SATURDAY AFTERNOON...
* WHAT...Moderate flooding is occurring and major flooding is
forecast.
* WHERE...Red River at Port Royal.
* WHEN...Until Saturday afternoon.
* IMPACTS...At 44.0 feet, Water reaches homes on Rivermont Dr, River
Run, Idlewood Dr, and Wimbledon Ct, and reaches yards of homes on
Colin Ct, E Accipiter Cir, Pond Apple Rd, Foxfire Rd, Hay Market
Rd, and Riverhaven Dr. Water reaches the Port Royal State Park
Trail of Tears Trailhead parking area, and approaches yards of
homes on Stonegate Dr and Willow Bend Dr.
At 46.0 feet, Homes on Rivermont Dr, River Run, Idlewood Dr, and
Wimbledon Ct are impacted and homes on Colin Ct, E Accipiter Cir,
Pond Apple Rd, Foxfire Rd, Hay Market Rd, and Riverhaven Dr begin
to be impacted. Water reaches yards of homes on Stonegate Dr and
Willow Bend Dr, and approaches Hwy 161 near the Kentucky State
Line, Porters Chapel Rd near Hugh Gill Rd, and Hwy 238 just north
of the bridge at Port Royal State Park which may be impassable at
higher levels.
* ADDITIONAL DETAILS...
- At 9:00 AM CDT Thursday the stage was 39.7 feet and rising.
- Recent Activity...The maximum river stage in the 24 hours
ending at 9:00 AM CDT Thursday was 39.7 feet.
- Forecast...The river is expected to rise to a crest of 45.0
feet just after midnight tonight. It will then fall below
flood stage late Saturday morning.
- Flood stage is 30.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3655 8737 3655 8724 3659 8713 3653 8713
3652 8724 3652 8736
$$
LaRosa847
WGUS84 KOHX 092042
FLSOHX
Flood Statement
National Weather Service Nashville TN
342 PM CDT Thu May 9 2024
...The Flood Warning is extended for the following rivers in
Tennessee...
Red River At Port Royal affecting Robertson and Montgomery
Counties.
For the Red River...including Port Royal...Major flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
To escape rising water, take the shortest path to higher ground.
Additional information is available at www.weather.gov.
The next statement will be issued Friday afternoon at 100 PM CDT.
&&
TNC125-147-101800-
/O.EXT.KOHX.FL.W.0002.000000T0000Z-240511T2137Z/
/PORT1.3.ER.240509T0403Z.240510T0600Z.240511T1537Z.NO/
342 PM CDT Thu May 9 2024
...FLOOD WARNING NOW IN EFFECT UNTIL SATURDAY AFTERNOON...
* WHAT...Major flooding is occurring and major flooding is forecast.
* WHERE...Red River at Port Royal.
* WHEN...Until Saturday afternoon.
* IMPACTS...At 44.0 feet, Water reaches homes on Rivermont Dr, River
Run, Idlewood Dr, and Wimbledon Ct, and reaches yards of homes on
Colin Ct, E Accipiter Cir, Pond Apple Rd, Foxfire Rd, Hay Market
Rd, and Riverhaven Dr. Water reaches the Port Royal State Park
Trail of Tears Trailhead parking area, and approaches yards of
homes on Stonegate Dr and Willow Bend Dr.
At 46.0 feet, Homes on Rivermont Dr, River Run, Idlewood Dr, and
Wimbledon Ct are impacted and homes on Colin Ct, E Accipiter Cir,
Pond Apple Rd, Foxfire Rd, Hay Market Rd, and Riverhaven Dr begin
to be impacted. Water reaches yards of homes on Stonegate Dr and
Willow Bend Dr, and approaches Hwy 161 near the Kentucky State
Line, Porters Chapel Rd near Hugh Gill Rd, and Hwy 238 just north
of the bridge at Port Royal State Park which may be impassable at
higher levels.
* ADDITIONAL DETAILS...
- At 3:30 PM CDT Thursday the stage was 42.7 feet and rising.
- Recent Activity...The maximum river stage in the 24 hours
ending at 3:30 PM CDT Thursday was 42.7 feet.
- Forecast...The river is expected to rise to a crest of 44.8
feet just after midnight tonight. It will then fall below
flood stage late Saturday morning.
- Flood stage is 30.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3655 8737 3655 8724 3659 8713 3653 8713
3652 8724 3652 8736
$$
LaRosa379
WGUS84 KOHX 101705
FLSOHX
Flood Statement
National Weather Service Nashville TN
1205 PM CDT Fri May 10 2024
...The Flood Warning continues for the following rivers in
Tennessee...
Red River At Port Royal affecting Robertson and Montgomery
Counties.
For the Red River...including Port Royal...Major flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued Saturday morning at 1145 AM CDT.
&&
TNC125-147-111645-
/O.EXT.KOHX.FL.W.0002.000000T0000Z-240511T1641Z/
/PORT1.3.ER.240509T0403Z.240510T0300Z.240511T1041Z.NO/
1205 PM CDT Fri May 10 2024
...FLOOD WARNING NOW IN EFFECT UNTIL LATE TOMORROW MORNING...
* WHAT...Major flooding is occurring and major flooding is forecast.
* WHERE...Red River at Port Royal.
* WHEN...Until late tomorrow morning.
* IMPACTS...At 38.0 feet, Significant flooding is impacting
agricultural land, parks, and access areas along the river,
including the Red River Valley Park where several campsites are
flooded, and Port Royal Rd near Hwy 238 which is covered with
water. Water approaches Dunbar Cave Rd just west of Warfield Blvd
and may be impassable at higher levels, and water reaches low
lying portions of the Swan Lake Golf Course.
At 40.0 feet, Significant flooding continues to affect areas along
the river, including the Red River Valley Park, Port Royal Rd near
Hwy 238, Dunbar Cave Rd just west of Warfield Blvd which is
covered with water, and portions of the Swan Lake Golf Course.
Water reaches yards of homes on Rivermont Dr, River Run, Idlewood
Dr, and Wimbledon Ct.
* ADDITIONAL DETAILS...
- At 11:30 AM CDT Friday the stage was 40.7 feet and falling.
- Recent Activity...The maximum river stage in the 24 hours
ending at 11:30 AM CDT Friday was 43.7 feet.
- Forecast...The river is expected to fall below flood stage
late tonight.
- Flood stage is 30.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3655 8737 3655 8724 3659 8713 3653 8713
3652 8724 3652 8736
$$
LaRosa053
WGUS84 KOHX 102250
FLSOHX
Flood Statement
National Weather Service Nashville TN
550 PM CDT Fri May 10 2024
...The Flood Warning continues for the following rivers in
Tennessee...
Red River At Port Royal affecting Robertson and Montgomery
Counties.
For the Red River...including Port Royal...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued Saturday morning at 1145 AM CDT.
&&
TNC125-147-111645-
/O.CON.KOHX.FL.W.0002.000000T0000Z-240511T1641Z/
/PORT1.3.ER.240509T0403Z.240510T0300Z.240511T1041Z.NO/
550 PM CDT Fri May 10 2024
...FLOOD WARNING REMAINS IN EFFECT UNTIL LATE TOMORROW MORNING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Red River at Port Royal.
* WHEN...Until late tomorrow morning.
* IMPACTS...At 36.0 feet, Flooding continues to affect agricultural
land, parks, and access areas along the river, including the Red
River Valley Park where water reaches campsites and evacuations
may be needed, and Port Royal Rd near Hwy 238 which is covered
with water. Water approaches Dunbar Cave Rd just west of Warfield
Blvd and may be impassable at higher levels.
At 38.0 feet, Significant flooding is impacting agricultural land,
parks, and access areas along the river, including the Red River
Valley Park where several campsites are flooded, and Port Royal Rd
near Hwy 238 which is covered with water. Water approaches Dunbar
Cave Rd just west of Warfield Blvd and may be impassable at higher
levels, and water reaches low lying portions of the Swan Lake Golf
Course.
* ADDITIONAL DETAILS...
- At 5:30 PM CDT Friday the stage was 37.7 feet and falling.
- Recent Activity...The maximum river stage in the 24 hours
ending at 5:30 PM CDT Friday was 43.7 feet.
- Forecast...The river is expected to fall below flood stage
Saturday morning.
- Flood stage is 30.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3655 8737 3655 8724 3659 8713 3653 8713
3652 8724 3652 8736
$$
LaRosa258
WGUS84 KOHX 110905
FLSOHX
Flood Statement
National Weather Service Nashville TN
405 AM CDT Sat May 11 2024
...The Flood Warning is cancelled for the following rivers in
Tennessee...
Red River At Port Royal affecting Montgomery and Robertson
Counties.
TNC125-147-111015-
/O.CAN.KOHX.FL.W.0002.000000T0000Z-240511T0905Z/
/PORT1.3.ER.240509T0403Z.240510T0300Z.000000T0000Z.NO/
405 AM CDT Sat May 11 2024
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Red River At Port Royal.
* ADDITIONAL DETAILS...
- At 3:30 AM CDT Saturday the stage was 29.0 feet and falling.
- Forecast...The river is expected to fall to 9.3 feet early
Wednesday afternoon.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3655 8737 3655 8724 3659 8713 3653 8713
3652 8724 3652 8736
$$
BarnwellWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this river flood warning went out at May 8, 6:35 PM CDT, 1 hour 27 minutes earlier.
Area forecast discussion, May 8, 6:35 PM CDT, 1 hour 27 minutes before
Area Forecast Discussion National Weather Service Nashville TN 635 PM CDT Wed May 8 2024 ...New AVIATION... .SHORT TERM... (Rest of today through Friday) Issued at 1152 AM CDT Wed May 8 2024 Earlier warm front now stationary and centered w-e just north of I- 40. This far northern area has served as the flood threat with numerous advisories and warnings issued thus far. Flood reports have been received mainly across the Robertson and Sumner county areas. Energy along the boundary is working eastward with the bulk of the activity now across the Plateau. To the south, airmass is hanging on to a weak cap despite warming temps. Upstream however, 2 separate slugs of energy will be pushing southeastward. This translates to 2 rounds of severe. The 1st will occur from 3pm to 6pm, with the 2nd round in the 8 pm to midnight timeframe. All forms of severe weather will be possible. Instabilities will be greatest across our south so I would think the largest(non tornadic) hail would occur there. As for rainfall amounts, the flood watch shall continue. Latest Hrrr shows isolated storm totals of up to 6 inches across an area stretching from far north central middle TN eastward across the northern Plateau. Now models do hang onto the light to moderate shower activity through 12Z to 18Z before ending. Look for clearing skies Thursday night with cooler temps. Upper troughing will feature a Friday shortwave with a few showers. Saturday looks similar with an additional shortwave. The near term temps will continue to run rather warm tonight and Thursday with 80s for highs once again. Noticeably cooler by Friday morning with lows back down into the 50s. We may seven see some 40s by Saturday morning. && .LONG TERM... (Friday Night through next Wednesday) Issued at 1152 AM CDT Wed May 8 2024 In the extended forecast, ridging will return for Monday. The next system of interest will be for Tuesday and Wednesday of next week. Instability looks weak for now so mostly just looking at showers and non severe tstms for now. Extended temps will start out on the cool side but will warm back to near 80 for highs by mid week. Overnight lows will work back into the lower 60s as well. && .AVIATION... (00Z TAFS) Issued at 628 PM CDT Wed May 8 2024 Widespread thunderstorms will continue across the area through 09z. IFR/LIFR conditions in thunderstorms due low cigs, low vis, heavy rain, and gusty winds. A line of thunderstorms will move in to the northwest after 04z and will work south and east through 09z. Gusty winds will be possible along with that line along with the heavy rain. VFR conditions should build in behind the line but light rain will linger through the night. Rain moves out after 12z. Southerly winds up to 10 knots shifting westerly behind the line of thunderstorms, higher winds possible in any thunderstorms. && .PRELIMINARY POINT TEMPS/POPS... Nashville 68 86 58 72 / 90 30 10 10 Clarksville 66 83 54 70 / 80 10 10 10 Crossville 63 79 53 66 / 90 50 20 30 Columbia 66 85 56 72 / 100 30 10 10 Cookeville 65 80 54 67 / 90 50 20 20 Jamestown 63 79 53 66 / 90 50 20 30 Lawrenceburg 66 84 57 72 / 100 40 10 10 Murfreesboro 66 85 55 72 / 100 40 10 10 Waverly 66 83 54 71 / 90 10 10 10 && .OHX WATCHES/WARNINGS/ADVISORIES... Flood Watch through Thursday morning for Bedford-Cannon-Cheatham- Clay-Coffee-Cumberland-Davidson-De Kalb-Dickson-Fentress-Grundy- Hickman-Houston-Humphreys-Jackson-Lewis-Macon-Marshall-Maury- Montgomery-Overton-Perry-Pickett-Putnam-Robertson-Rutherford- Smith-Stewart-Sumner-Trousdale-Van Buren-Warren-White-Williamson- Wilson. && SHORT TERM...21 LONG TERM....21 AVIATION.....Mueller
In the hours before
Local storm report, May 8, 5:37 PM CDT, 2 hours 25 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
537 PM CDT Wed May 8 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0534 PM Hail 6 S Coopertown 36.35N 86.95W
05/08/2024 E1.25 Inch Cheatham TN Public
Report from mPING: Half Dollar (1.25 in.).
&&
RRHLocal storm report, May 8, 5:39 PM CDT, 2 hours 23 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
539 PM CDT Wed May 8 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0503 PM Funnel Cloud 2 SW Charlotte 36.17N 87.37W
05/08/2024 Dickson TN Storm Chaser
&&
RRHLocal storm report, May 8, 5:44 PM CDT, 2 hours 18 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
544 PM CDT Wed May 8 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0544 PM Tornado 4 ENE Columbia 35.64N 86.98W
05/08/2024 Maury TN Trained Spotter
&&
RRHLocal storm report, May 8, 6:02 PM CDT, 2 hours before
Preliminary Local Storm Report
National Weather Service Nashville TN
602 PM CDT Wed May 8 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0553 PM Tornado 6 SSE Spring Hill 35.66N 86.89W
05/08/2024 Maury TN Trained Spotter
Significant, large tornado reported.
&&
RRHLocal storm report, May 8, 6:08 PM CDT, 1 hour 54 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
608 PM CDT Wed May 8 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0603 PM Hail 1 SSE Inglewood 36.20N 86.72W
05/08/2024 M1.00 Inch Davidson TN Public
&&
RRHLocal storm report, May 8, 6:42 PM CDT, 1 hour 20 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
642 PM CDT Wed May 8 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0642 PM Tstm Wnd Gst 7 S Murfreesboro 35.76N 86.41W
05/08/2024 E70 MPH Rutherford TN Trained Spotter
&&
RRHThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 8, 7:00 PM CDT | Severe Thunderstorm Warning | OHX | Bedford, Marshall, Maury, Rutherford | 45 min |
| May 8, 7:06 PM CDT | Severe Thunderstorm Warning | OHX | Bedford, Cannon, Coffee, DeKalb, Rutherford, Warren | 39 min |
| May 8, 7:08 PM CDT | Tornado Warning | OHX | Bedford, Marshall, Rutherford | 37 min |
| May 8, 7:13 PM CDT | Severe Thunderstorm Warning | OHX | DeKalb, Putnam, White | 47 min |
| May 8, 7:19 PM CDT | Flash Flood Warning | OHX | Sumner | 15 hr |
| May 8, 7:19 PM CDT | Severe Thunderstorm Warning | OHX | Giles, Marshall | 41 min |
| May 8, 7:23 PM CDT | Flash Flood Warning | OHX | Cannon, Cumberland, DeKalb, Putnam, Van Buren, Warren and 1 more | 3 hr |
| May 8, 7:24 PM CDT | Tornado Warning | OHX | Cannon, Coffee, DeKalb, Warren, White | 36 min |
| May 8, 7:29 PM CDT | Severe Thunderstorm Warning | OHX | Giles, Lawrence, Marshall | 46 min |
| May 8, 7:38 PM CDT | Tornado Warning | OHX | Bedford, Cannon, Coffee, Rutherford, Warren | 37 min |
| May 8, 7:41 PM CDT | Severe Thunderstorm Warning | OHX | Cumberland, Fentress, Overton, Putnam, White | 34 min |
| May 8, 7:46 PM CDT | Tornado Warning | OHX | Cumberland, Fentress, Overton, Putnam | 29 min |
| May 8, 7:48 PM CDT | Severe Thunderstorm Warning | OHX | Grundy, Van Buren, Warren | 27 min |
| May 8, 7:50 PM CDT | Tornado Warning | OHX | Bedford, Giles, Marshall | 25 min |
| May 8, 7:56 PM CDT | Tornado Warning | OHX | Giles | 34 min |
| May 8, 8:07 PM CDT | Areal Flood Advisory | OHX | Bedford, Cannon, Coffee, Grundy, Marshall, Rutherford and 1 more | 3 hr |
| May 8, 8:07 PM CDT | Severe Thunderstorm Warning | OHX | Bedford, Coffee, Grundy, Warren | 38 min |
| May 8, 8:09 PM CDT | Tornado Warning | OHX | Cumberland, Fentress | 36 min |
| May 8, 8:13 PM CDT | Severe Thunderstorm Warning | OHX | Cumberland, Fentress | 32 min |
| May 8, 8:18 PM CDT | Severe Thunderstorm Warning | OHX | Grundy, Van Buren, Warren | 27 min |
| May 8, 8:19 PM CDT | Tornado Warning | OHX | Coffee, Grundy, Warren | 26 min |
| May 8, 8:30 PM CDT | River Flood Advisory | OHX | Sumner, Trousdale, Wilson | 11 hr |
| May 8, 8:41 PM CDT | Tornado Warning | OHX | Coffee, Grundy, Warren | 49 min |
| May 8, 9:00 PM CDT | Flash Flood Warning | OHX | Cannon, Coffee, Warren | 3 hr |
| May 8, 9:43 PM CDT | Severe Thunderstorm Warning | OHX | Giles | 32 min |
| May 8, 9:55 PM CDT | Severe Thunderstorm Warning | OHX | Montgomery, Stewart | 35 min |
| May 8, 10:22 PM CDT | Flash Flood Warning | OHX | Clay, Fentress, Jackson, Overton, Pickett, Putnam and 1 more | 8 hr |
| May 8, 10:37 PM CDT | Flash Flood Warning | OHX | Cumberland, DeKalb, Putnam, Smith, Van Buren, Warren and 1 more | 8 hr |
| May 8, 10:51 PM CDT | Flash Flood Warning | OHX | Cannon, Cheatham, Davidson, DeKalb, Rutherford, Smith and 2 more | 8 hr |
| May 8, 11:02 PM CDT | Flash Flood Warning | OHX | Bedford, Cannon, Coffee, Grundy, Rutherford, Van Buren and 1 more | 8 hr |
| May 8, 11:26 PM CDT | River Flood Advisory | OHX | Davidson | 4 days |
| May 9, 12:49 AM CDT | Flash Flood Warning | OHX | Cheatham, Dickson, Houston, Montgomery, Robertson, Stewart | 5 hr |
| May 9, 12:54 AM CDT | Severe Thunderstorm Warning | OHX | Dickson, Hickman, Humphreys, Perry | 36 min |
| May 9, 1:03 AM CDT | Special Weather Statement | OHX | Stewart | 27 min |
| May 9, 1:06 AM CDT | Tornado Warning | OHX | Hickman, Perry | 24 min |
| May 9, 1:14 AM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Robertson, Sumner, Wilson | 30 min |
| May 9, 1:27 AM CDT | Severe Thunderstorm Warning | OHX | Macon, Robertson, Sumner | 33 min |
| May 9, 1:27 AM CDT | Severe Thunderstorm Warning | OHX | Dickson, Hickman, Maury, Williamson | 33 min |
| May 9, 1:43 AM CDT | Severe Thunderstorm Warning | OHX | Dickson, Houston, Humphreys, Montgomery, Stewart | 34 min |
| May 9, 1:58 AM CDT | Special Weather Statement | OHX | Macon, Smith, Trousdale | 47 min |
| May 9, 1:59 AM CDT | Severe Thunderstorm Warning | OHX | Davidson, Maury, Rutherford, Williamson | 46 min |
| May 9, 2:06 AM CDT | Flash Flood Warning | OHX | Cheatham, Davidson, Jackson, Macon, Robertson, Smith and 3 more | 6 hr |
| May 9, 2:17 AM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Dickson, Hickman, Lewis, Maury and 1 more | 25 min |
| May 9, 2:50 AM CDT | Special Weather Statement | OHX | Cannon | 25 min |
| May 9, 3:03 AM CDT | Special Weather Statement | OHX | Bedford, Giles, Lawrence, Marshall, Maury | 42 min |
| May 9, 3:08 AM CDT | Severe Thunderstorm Warning | OHX | Bedford, Giles, Marshall, Maury | 37 min |
| May 9, 3:13 AM CDT | Tornado Warning | OHX | Bedford, Marshall, Maury | 32 min |
| May 9, 3:20 AM CDT | Severe Thunderstorm Warning | OHX | Giles, Lawrence, Marshall | 25 min |
| May 9, 3:50 AM CDT | Special Weather Statement | OHX | Coffee, Grundy, Warren | 25 min |
| May 9, 4:06 AM CDT | Severe Thunderstorm Warning | OHX | Coffee, Grundy, Warren | 26 min |
| May 9, 4:21 AM CDT | Tornado Warning | OHX | Grundy | 9 min |
| May 9, 4:58 AM CDT | River Flood Advisory | OHX | Davidson | 66 hr |
| May 9, 5:05 AM CDT | River Flood Advisory | OHX | Cheatham | 11 hr |
| May 9, 5:15 AM CDT | River Flood Advisory | OHX | Stewart | 4 days |
| May 9, 6:51 AM CDT | Areal Flood Advisory | OHX | Bedford, Cannon, Coffee, Cumberland, DeKalb, Grundy and 8 more | 3 hr |
| May 9, 7:11 AM CDT | River Flood Advisory | OHX | Davidson | 5 hr |
| May 9, 7:58 AM CDT | River Flood Warning | OHX | Sumner, Trousdale, Wilson | 26 hr |
| May 9, 9:55 AM CDT | Flash Flood Warning | OHX | Sumner | 3 hr |
| May 9, 9:58 AM CDT | Flash Flood Warning | OHX | Robertson | 3 hr |
| May 9, 10:25 AM CDT | River Flood Warning | OHX | Montgomery | 58 hr |
| May 9, 10:25 AM CDT | River Flood Warning | OHX | Davidson | 36 hr |
| May 9, 10:25 AM CDT | River Flood Warning | OHX | Stewart | 60 hr |
| May 9, 10:25 AM CDT | River Flood Advisory | OHX | Cheatham | 39 hr |
| May 9, 10:25 AM CDT | River Flood Advisory | OHX | Davidson | 49 hr |
| May 9, 10:25 AM CDT | River Flood Advisory | OHX | Davidson | 44 hr |
| May 9, 10:25 AM CDT | River Flood Advisory | OHX | Davidson | 11 hr |
| May 9, 10:25 AM CDT | River Flood Advisory | OHX | Davidson | 48 hr |
| May 9, 10:25 AM CDT | River Flood Advisory | OHX | Davidson | 47 hr |
| May 9, 1:24 PM CDT | River Flood Advisory | OHX | Williamson | 30 hr |
| May 9, 1:26 PM CDT | River Flood Advisory | OHX | Davidson, Williamson | 33 hr |
| May 9, 1:55 PM CDT | Areal Flood Advisory | OHX | Macon, Robertson, Sumner, Trousdale | 12 hr |
| May 9, 1:57 PM CDT | Areal Flood Advisory | OHX | Rutherford | 12 hr |
| May 9, 2:04 PM CDT | Areal Flood Advisory | OHX | White | 12 hr |
| May 9, 2:08 PM CDT | Areal Flood Advisory | OHX | Warren | 12 hr |
Nearby
River Flood Warnings in Tennessee, 2024Every river flood warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.